# SDR WWMA9800015

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW FOUND ALL EMERGENCY LIGHTS WOULD NOT TEST DURING PREFLIGHT.  MAINTENANCE REPLACED ALL 5 EMERGENCY BATTERY PACKS AT POSITIONS 20LN, 21LN 22LN, 23LN AND 24LN.
